MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC

MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 242032
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the she_2rstck_5.9,30,167cw mitek device did not function along with x2 camera head ac-c-mount devices, micro tornado hp w handcontrol device, shaver handpiece 2.0 with buttons device and hd coupler, c-mount, 20mm device.During in-house engineering evaluation, it was determined that a valve was jammed in closed position and it was not possible to open the valve.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d10: concomitant med products and therapy dates: camera head ac - c-mount x2, micro tornado hp w handcontrol, shaver handpiece 2.0 with buttons, hd coupler, c-mount, 20mm, (b)(6) 2024.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the device was returned in used condition as expected in reusable devices.The device had no structural anomalies.When reviewing the valve, it was found that a valve was jammed in closed position on the device and was not possible to open the valve.The observed condition was identified as an end-of-life indicator, damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the she_2rstck_5.9, univ,167_mitek contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to end of life.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
SHE_2RSTCK_5.9,UNIV,167_MITEK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key21363118
Report Number1221934-2025-00547
Device Sequence Number12879890
Product Code NBH
UDI-Device Identifier10886705031641
UDI-Public(01)10886705031641(10)1641699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242032
Device Lot Number1641699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown